English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Hyperbolic cone-manifolds with large cone-angles

Souto, J. (2003). Hyperbolic cone-manifolds with large cone-angles. Geometry and Topology, 7: Paper no. 24, pp. 789-797.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Souto, Juan1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2003
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 195075
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Geometry and Topology
  Alternative Title : Geom. Topol.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 7 Sequence Number: Paper no. 24 Start / End Page: 789 - 797 Identifier: -